# SDR 2000ZZZX229

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331FC
- Make and model: Piper PA-23-250
- Aircraft serial: 277554024
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Screw
- Part number: S6LN204
- Condition: Loose
- Location: Magneto
- Component: Bendix, 101630599
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO CASE SCREW CAME LOOSE CAUSING MAGNETO TO COME APART IN-FLIGHT.  UPON INSPECTION, FOUND BACK HALF OF MAG CASE LYING LOOSE HANGING FROM WIRES.  SCREWS COULD NOT BE FOUND.
